MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00006205-199505000-00010

Медицинская библиотека · The Nurse practitioner · 1995

Identifying the manifestations of inhalant abuse.

Espeland K

СтатьяОбзорПеревод в очереди

Аннотация

Inhalants are frequently the first mood-altering drugs used by children. They are popular because of peer influences, low cost, availability, and rapid mood-elevation effects. Inhalants cause a fleeting sense of well being, but users frequently are also affected psychologically and physically. Substances such as gasoline and paint thinners are highly toxic and destroy major organs. The abuse of inhalants can cause cardiac arrest, asphyxiation, and accidents. This article focuses on the clinical manifestation of inhalants, altered lab values, the specific agents used, and their effects on the various organs. Health care professionals are in a key position to identify inhalant abusers when clients are seeking treatment for medical problems caused by inhalants. If health care professionals are cognizant of the manifestations of inhalant abuse, they can save a client's life.

Для цитирования: Espeland K. Identifying the manifestations of inhalant abuse.. The Nurse practitioner. 1995. DOI: 10.1097/00006205-199505000-00010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.